RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maleshich, Iozhy

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:97
Abstract pages:1683
Full texts:713
References:175
E-mail:

http://www.mathnet.ru/eng/person8737
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/605269

Publications in Math-Net.Ru
2004
1. I. Maleshich, P. E. Pushkar', D. Repovš, “On Eversion of Spheres”, Tr. Mat. Inst. Steklova, 247 (2004),  151–158  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 247 (2004), 135–142
2003
2. P. M. Akhmet'ev, I. Maleshich, D. Repovš, “On the Euler characteristic of multiple selfintersection points of immersed manifolds”, Sibirsk. Mat. Zh., 44:2 (2003),  256–262  mathnet  mathscinet  zmath; Siberian Math. J., 44:2 (2003), 208–212  isi
2002
3. P. M. Akhmet'ev, D. Repovš, I. Maleshich, “On Milnor's Invariants of 4-Component Links”, Mat. Zametki, 71:4 (2002),  496–507  mathnet  mathscinet  zmath; Math. Notes, 71:4 (2002), 455–463  isi  scopus
2001
4. I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Mat. Zametki, 69:1 (2001),  52–73  mathnet  mathscinet  zmath  elib; Math. Notes, 69:1 (2001), 46–64  isi
5. P. M. Akhmet'ev, I. Maleshich, D. Repovš, “A formula for the generalized Sato–Levine invariant”, Mat. Sb., 192:1 (2001),  3–12  mathnet  mathscinet  zmath; Sb. Math., 192:1 (2001), 1–10  isi  scopus
1997
6. I. Maleshich, “The Hilbert–Smith conjecture for Hölder actions”, Uspekhi Mat. Nauk, 52:2(314) (1997),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 407–408  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020